# SDR GLBA2002207

- Difficulty date: December 20, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 13,962 hours, 18,126 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Meter
- Part number: 12281301
- Part serial: 510452
- Condition: Faulty
- Location: Fuel Flow
- Part time: 6,037 hours, 6,952 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT FUEL FLOW INDICATOR INOP.  REMOVED AND REPLACED FUEL FLOW METER, OPS CHECK GOOD.
